# SDR CA130805007

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT LANDED AFTER POWER COULD NOT BE REDUCED.  JUST PRIOR TO LANDING THE ENGINE WAS SHUTDOWN. FSR TO FOLLOW UP ON INVESTIGATION OF FCU WHICH MAY HAVE CONTRIBUTED TO THE EVENT, 140 HRS SINCE INSTALLED.
